The Sleep Eze Liquid Nighttime Sleep Aid is easy to take, and helps relieve occasional nighttime sleeplessness and insomnia.
Active ingredient: Diphenhydramine Hydrochloride 50mg/30mL: Nighttime sleep aid. Inactive Ingredients: Anhydrous Citric Acid, FD&C Blue No. 1, FD&C Red No. 40, Ethyl Alcohol, Flavours, High Fructose Corn Syrup, Poloxamer 407, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sodium Saccharin.
Adults and children 12 years of age and older: Take 15 to 30 mL at bedtime if needed, or as directed by a physician. In some persons, persisting drowsiness may be experienced with a 50 mg dose (30 mL), in which case the medication should be subsequently reduced to 25 mg (15 mL). Other information: Store at 20?C-25?C.
Diphenhydramine Hydrochloride 50 mg/ 30 mL, 355 mL